MathSciNet Relay Station
MathSciNet bibliographic data
MR320461 34E05 (34A20)
Bank, Steven On the asymptotic representation of analytic solutions of first-order algebraic differential equations in sectors. Trans. Amer. Math. Soc. 176 (1973), 263–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement